Loading [MathJax]/jax/output/SVG/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1997, Volume 52, Issue 6, Pages 1294–1295
DOI: https://doi.org/10.1070/RM1997v052n06ABEH002163
(Mi rm900)
 

This article is cited in 12 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Laplace transforms and simplicial connections

I. A. Dynnikova, S. P. Novikovb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b University of Maryland
References:
Accepted: 03.10.1997
Bibliographic databases:
Document Type: Article
MSC: 44A10, 47B25
Language: English
Original paper language: Russian
Citation: I. A. Dynnikov, S. P. Novikov, “Laplace transforms and simplicial connections”, Russian Math. Surveys, 52:6 (1997), 1294–1295
Citation in format AMSBIB
\Bibitem{DynNov97}
\by I.~A.~Dynnikov, S.~P.~Novikov
\paper Laplace transforms and simplicial connections
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 6
\pages 1294--1295
\mathnet{http://mi.mathnet.ru/eng/rm900}
\crossref{https://doi.org/10.1070/RM1997v052n06ABEH002163}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1611365}
\zmath{https://zbmath.org/?q=an:0928.39009}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52.1294D}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000074185000010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039325601}
Linking options:
  • https://www.mathnet.ru/eng/rm900
  • https://doi.org/10.1070/RM1997v052n06ABEH002163
  • https://www.mathnet.ru/eng/rm/v52/i6/p157
  • This publication is cited in the following 13 articles:
    1. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  elib  elib
    3. A. A. Gaifullin, “A Minimal Triangulation of Complex Projective Plane Admitting a Chess Colouring of Four-Dimensional Simplices”, Proc. Steklov Inst. Math., 266 (2009), 29–48  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. S. P. Novikov, “Discrete Connections and Difference Linear Equations”, Proc. Steklov Inst. Math., 247 (2004), 168–183  mathnet  mathscinet  zmath
    5. Adler, VE, “Cauchy problem for integrable discrete equations on quad-graphs”, Acta Applicandae Mathematicae, 84:2 (2004), 237  crossref  mathscinet  zmath  isi  elib
    6. V. E. Adler, A. P. Veselov, “Cauchy Problem for Integrable Discrete Equations on Quad-Graphs”, Acta Appl Math, 84:2 (2004), 237  crossref
    7. E. Sh. Gutshabash, “Darboux transformation for the nonstationary Schrödinger equation”, J. Math. Sci. (N. Y.), 136:1 (2006), 3580–3585  mathnet  mathnet  crossref
    8. I. A. Dynnikov, S. P. Novikov, “Geometry of the triangle equation on two-manifolds”, Mosc. Math. J., 3:2 (2003), 419–438  mathnet  crossref  mathscinet  zmath  elib
    9. M. Nieszposki, “A Laplace Ladder of Discrete Laplace Equations”, Theoret. and Math. Phys., 133:2 (2002), 1576–1584  mathnet  crossref  crossref  mathscinet  isi  elib
    10. A. A. Oblomkov, “Isoenergy Spectral Problem for Multidimensional Difference Operators”, Funct. Anal. Appl., 36:2 (2002), 120–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. “Sergei Petrovich Novikov (on his 60th birthday)”, Russian Math. Surveys, 54:1 (1999), 1–7  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    12. S. P. Novikov, “Difference Schrödinger Operators”, Proc. Steklov Inst. Math., 224 (1999), 250–265  mathnet  mathscinet  zmath
    13. S. P. Novikov, I. A. Dynnikov, “Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds”, Russian Math. Surveys, 52:5 (1997), 1057–1116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:798
    Russian version PDF:357
    English version PDF:28
    References:101
    First page:7
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025